Format

Send to

Choose Destination
See comment in PubMed Commons below
J Pediatr. 1994 Nov;125(5 Pt 1):817-9.

LSD flashback syndrome exacerbated by selective serotonin reuptake inhibitor antidepressants in adolescents.

Author information

  • 1Department of Pediatrics, University of Michigan Medical School, Ann Arbor 48109.

Abstract

Two adolescents with a long history of abuse of lysergic acid diethylamide (LSD) and symptoms consistent with major depressive disorder, on initiation of antidepressant therapy with selective serotonin reuptake inhibitor agents, had the new onset or worsening of LSD flashback syndrome. The similarity in neuroreceptor physiology for both LSD and serotonin suggests that the LSD flashback syndrome may be induced by these drugs in patients with a history of LSD abuse.

PMID:
7965440
[PubMed - indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for Elsevier Science
    Loading ...
    Write to the Help Desk